Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Having palpitations, bulging eyes, headaches, facial skin stretching, anxiety during nights, sleeplessness. Hypothyroidism?

DIAGNOSED WITH THY CA AND HAD TT AND RAI ABLATION DURING THE LAST 3 MONTHS.STARTED TAKING THYROXINE 150 AND RAISED TO 200 35 DAYS AGO.. HAVING FEELING VERY BAD THE PAST FEW DAYS.. PALPITATION , FACIAL NUMBNESS, BULGING EYES HEADACHES, FACIAL SKIN STRETCHING !!!, ANXIETY DURING NIGHTS, SLEEPLESS..MY TSH TEST WAS 1.9 A FEW DAYS AGO.. TODAY I TOOK A BETALOC ZOK 50 TO EASE DOWN..FELT A BIT BETTER.. AM I GETTING HYPOTHYROID??
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Hi,
Welcome to HCM,
You have been treated for Ca Thyroid and taking Thyroxine ,the symptoms you have described points out that you are taking excess dose and having Hyperthyroid state that is palpitation,anxiety,sleeplessness, and some relief with Beta blocker.
Please Visit a Physician and get T3, T4,( FT3 and FT4) and TSH your TSH is expected to come low in hyperthyroid state.For symptomatic relief Propranolol may be taken with consultation of Physician.
You can reduce or stop Thyroxine for some days and test yourself as soon possible then dose can be adjusted.
Please take care
Good Luck
Answered: Thu, 7 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor